# SDR ZZDA2008044

- Difficulty date: January 7, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STRUCK BY BAG CART.  WEB AT STA 1178 BETWEEN LONG 24L AND 24R DAMAGED.  INSTALLED NEW WEB AT STA 1178 BETWEEN LONGERON 24L AND LONGERON 24R IAW B717 SRM 51-41-02 AND MESSAGE 1-CEY7-MJ.  MATERIAL USED 7075 T6 .032.
